# SDR FDEA201402110305

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 53,029 hours, 24,192 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 306ZN01AAWBN
- Condition: Burned
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S TAT PROBE, FAULT LIGHT ON AT FL300, ECAM MONITOR.  5 MINS LATER SMELL OF ELEC ORIGIN, NO VISUAL SMOKE, ODOR GONE AFTER LANDING.  FOUND DET SENSOR TEMP IN 107 VU PANEL WITH BURN HOLE IN TOP OF RELAY.  WHILE CHANGING RELAY DET BASE SCREWS FELL OFF.  PARTS NIS INDY IAW AWM 30-31-05.  WHILE T/S DET RELAY 73 DA, FOUND RELAY 127 DA EXTREMELY HOT.  REPLACED PRECAUTIONARY IAW ASM  30-31-00.  COVER PANEL REMAINS OFF LAYING IN AREA OF RELAY PANEL.  PULLED THE FOLLOWING BREAKERS FIRST OFFICER`S TAT, ALPHA STAT LT & RT STAT STBY WARN ALL ON 126 VU PANEL.  REMOVED BASE & BAD RELAY 73 DA & INSPECTED  WIRES & SOCKETS IAW A310-200 ESPM 20-52-12, NO FAULTS FOUND.  RECEIVED RELAY 73 DA PN 306ZN01AAWBN & BASE ASSEMBLY PN NSA932844BN, INSTALLED IAW A310-200 ESPM 20-46-50 & CLOSED PANEL 107VU.  PERFORMED OPERATION CHECK IAW A310-200 AMM 30-31-00-05, ALL CHECKED NORMAL.
